# SDR COMA0760292

- Difficulty date: March 26, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N987CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7199
- Aircraft time: 23,052 hours, 21,455 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Control Panel
- Part number: 601R5122623
- Condition: Faulty
- Location: Aileron Trim
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5689 - CONFIG AILERON MASTER WARNING MESSAGE RECEIVED.  REPLACED AILERON TRIM CONTROL PANEL.  NO FURTHER DEFECTS.
